advertisement
Question
Posted by: Mr H | 2008/12/03

thinning hair

i have been using regaine for about 8 months now,
the hair is growing back very slowly,but my hair is stil thin
what can i use to make it thicker

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Mr H

Unfortunately there is no medication available to actually thicken the hair. The best option would be to continue with the regain and combine it with a hair-vitamin containing biotin

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement